# SDR UIEA2020112202434

- Difficulty date: November 22, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,489 hours, 13,747 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Equip Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE EICAS AFTER ENGINE START.  TRANSFER TO MDDR 138266, IAW MEL 21-58-01, CAT C EXP 12/02/2020.  PERFORM FIM 21-58 ST 43 940 AND FOUND NO FAULTS AT THIS TIME.  OPERATIONS CHECKS GOOD.  THIS CLEARS MDDR 138266.
